# SDR DALA2023070605440

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,857 hours, 38,627 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 9579 -DIV- THE AIRCRAFT WAS DIVERTED TO IAD DUE TO A SUSPECTED HIGHER THAN NORMAL FUEL CONSUMPTION. CORRECTIVE ACTION: MAINTENANCE DETERMINED THAT THE CENTER TANK FUEL QUANTITY INDICATION SYSTEM IS FAULTY. CENTER FUEL QUANTITY INDICATION SYSTEM WAS FORWARDED TO MEL AND THE AIRCRAFT RETURNED TO SERVICE. (LP #4705996)
